Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 439-452
http://dx.doi.org/10.1155/S0161171298000611

Probabilistic convergence spaces and generalized metric spaces

Washington State University, Pullman 99164-3113, WA., USA

Received 25 June 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Brock, “Probabilistic convergence spaces and generalized metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 439-452, 1998. https://doi.org/10.1155/S0161171298000611.